MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. Percept; STIMULATOR, ELECTRICAL, IMPLANTED, FOR ESSENTI

MEDTRONIC PUERTO RICO OPERATIONS CO. Percept; STIMULATOR, ELECTRICAL, IMPLANTED, FOR ESSENTI
Model Number B35200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Unspecified Infection (1930); Pocket Erosion (2013); Shaking/Tremors (2515)
Date of Event 06/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient has had a serious complication with their device.Caller mentioned patient had a non rechargeable device implanted about 18 months ago to replace a rechargeable device that they were having trouble with.Caller mentioned patient has dementia and got device for essential tremor.Caller mentioned patient has had implants replaced in the past.Caller reported they noticed a sore on patient's right chest wall kind of right by where the implant battery is (caller stated implant is subcutaneous placement).Caller stated it didn't look severe, but it was like a red blotch that became worse and worse.Caller clarified it was a red spot that looked like a little skin lesion and stated they thought maybe it was just a bruise or skin lesion or something that was noted on (b)(6).Caller stated patient had appointment with hcp, patient's "dementia person", then went to their movement disorder clinic to look at the skin lesion and their healthcare providers did not know what it was.Caller stated they watched it and the device broke through patient's skin so the doctor removed it due to potential for infections.Caller stated patient is currently inpatient at (b)(6) hospital.Caller stated patient is probably going to require additional care including pic lines to take care of potential for infections and stated this is a dramatic change in patient's level of wellness.Caller clarified that patient's implant was removed last thursday and the wednesday before that they removed the bandage that was over the skin lesion and then discovered what they initially thought to be "wiring showing up" but it turned out to be corner of the implant.Caller stated then the next day hcp looked at it with alarm and said it has to be removed immediately because of exposed cable and wiring in the back of patient's skull.Caller stated patient has high risk of infection now.Caller stated they know patient's essential tremor will likely come back.Caller stated patient's quality of life has not been good and patient will not be having any life saving measures.Caller mentioned patient has been living in a memory care unit and stated patient has been able to ambulate, feed them self, and has some mobility issues but has used a walker proficiently.Caller stated patient has been without any dbs for about 10 days now.Initially caller stated they were seeking medical assistance.Agent reviewed role of manufacturer and redirected caller to patient's healthcare provider to further discuss.Caller stated patient will need placement in skilled nursing facility eventually but will be in the hospital for the near term.Caller mentioned patient's dbs has been a blessing to patient for the last 15 years and allowed patient to do things they could not do before so caller stated they are not angry.Agent sent email to patient relations rep with request to contact caller per caller's request.
 
Additional Manufacturer Narrative
B3: event date is not known.Please see b5 for approximate date range, if applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Percept
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR ESSENTI
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50057640
Report Number3004209178-2026-12551
Device Sequence Number16135154
Product Code PJS
UDI-Device Identifier00763000916268
UDI-Public(01)00763000916268(17)260714
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/14/2026
Device Model NumberB35200
Device Catalogue NumberB35200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Initial Report FDA Received Date07/28/2026
Date Device Manufactured07/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age83 YR
Patient SexFemale